# SDR WWMA9800073

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2611 · Smoke Detection
- Part: Smokedetector
- Part number: 72111211000
- Condition: Defective
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5034, BTR, AVIONICS SMOKE LIGHT ILLUMINATED.  REPLACED THE SMOKE DETECTOR.
